# SDR USAA2010121393024

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 33,677 hours, 14,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1774 - MIA-CLT - EMERGENCY LIGHTS -  FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU) SHOWS BATTERY FAULT DURING BITE TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
